Ever since I was about 6 or 7 years old I would vomit if I ate chicken or turkey (or presumably any other poultry, but that is something that I never tested). Simply solution - do not eat poultry.
Upon getting married, this allergy would become a problem for my wife and family since special accomodations have to be made if a chicken meal is planned. Again, it did not bother me, but understandably my wife grew tired of cooking two different meals, so we started to eat meals with other meats.
Now, the funny thing about this reaction is that shortly after eating chicken, my mouth waters and I soon vomit. Immediately after that I am fine - and hungry :)
While I was deployed to Iraq, I decided to try chicken to see if I could kick this thing (my wife is convinced it is all in my head). I enjoyed the chicken and had none of the symptoms that I described. I began to eat chicken a couple times a week (grilled chicken breast was my favorite). Of course my wife was very happy about this.
Our happiness was short lived when, upon my return home (after 15 months away) my reactions to chicken reappeared within a couple meals both at home and restaurants (to be sure my wife's cooking was the cause).
So now I am once again unable to eat poultry products. But I am interested in finding out why I have this reaction, why it went away, why it came back and is there something i can do about it.
One thing that I considered was that I was not eating chicken during my deployment, but I quickly dismissed that idea. However I have considered that perhaps the chickens were raised outside the US and perhaps there is something in the way the chickens are raised or processed. If that is the case, perhaps the reaction is to something other than the chicken but some additive instead.
Does anyone have ideas? I would appreciate any suggestions.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?